# SDR DHL2000803117

- Difficulty date: February 23, 2000
- Submitted: March 27, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Deteriorated
- Location: Bs 960 - 1100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, MAIN CARGO NR 1 RT SEAT TRACK FLANGE DETERIORATED FS 960 TO FS 1100.  REMOVED DETERIORATED FLANGE AND TRACK, FABRICATED AND INSTALLED FLANGE AND TRACK IAW SRM 53-2-3 PG 49 & 50.  REF: N/R 5573.
